IJPAM: Volume 30, No. 4 (2006)


Wuyungaowa$^{1}$, Tianming Wang$^{2}$
$^1$Department of Applied Mathematics
Dalian University of Technology
Dalian, 116024, P.R. CHINA
e-mail: wuyungw@163.com
$^2$Department of Mathematics
Hainan Normal University
Haiko, 571158, P.R. CHINA
e-mail: wangtm@dlut.edu.cn

Abstract.In this article, we extend q-Rice's formula and give asymptotic values of alternating sums involving q-binomial coefficients by the q-Rice's formula and residue theorem.

Received: June 23, 2006

AMS Subject Classification: 05A16

Key Words and Phrases: q-Rice's formula, q-alternative sum, asymptotic value

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 30
Issue: 4